Nurofen (Ibuprofen) 200mg tablets 16

Nurofen (Ibuprofen) 200mg tablets 16

Nurofen tablets enable effective and targeted pain relief while reducing swelling and redness. More Details
£2.75
SKU Code: PR015
In Stock
Your Local Pharmacy Online
  • Description
  • Ingredients
  • Warnings
  • Delivery

Description

Nurofen contains the active ingredient ibuprofen that belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It provides pain relief and reduces swelling and fever.

It is used for:

  • Headaches and migraine pain
  • Dental pain and neuralgia
  • Period pain
  • Rheumatic, muscular and back pain
  • Feverishness and symptoms of cold and flu

How to take Nurofen 200mg tablets 

Adults, the elderly and children & adolescents between 12 and 18 years 

Take 1 or 2 tablets up to three times a day as required. Ensure at least a four hours gap between doses. Do not take more than 6 tablets in 24 hours.

For no longer than 10 days unless your doctor tells you otherwise, no more than 3 days to children and adolescents between 12 and 18 years without consulting a doctor.

Take the lowest dose for the shortest time necessary to relieve your symptoms.

STOP TAKING the medicine and tell your doctor if you experience:

  • feeling and being sick (nausea and vomiting)
  • sever chest or stomach pain
  • feeling tired or sleepy
  • black poo and blood in your vomit – a sign of bleeding in your stomach
  • ringing in your ear
  • difficulty breathing or changes in your heart rate (slower or faster)
  • swollen ankles, blood in your pee or not peeing at all – these can be signs of a kidney problem

If you have taken more tablets than you should, a child has taken this medicine, or have any of the symptoms in bold contact a doctor or nearest hospital.

Possible side effects 

Common side effects that you may experience include: 

  • Headaches
  • Feeling dizzy or sick
  • Nausea or vomiting
  • Wind and indigestion

If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586

Ingredients

Active ingredient: Ibuprofen 200mg

Other ingredients:Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurilsulphate, Macrogol and Black Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol)

Warnings

Do not take more than the recommended dose. Do not take Nurofen with other NSAID containing products. Speak to your doctor or pharmacist if you have asthma, kidney, liver, heart or bowel problems. High cholesterol or stroke, gastrointestinal disease, systemic lupus erythematous, smoke, pregnant or breastfeeding or take low-dose aspirin.

Delivery

Standard Delivery

  • Free Delivery on all orders over £35.00
  • Orders below £35.00 are at charged at just £3.99
  • Delivery is within 2-3 days via Royal Mail 1st Class post.

Same Day Delivery

  • Receive your order on the same day, hand delivered by one of our delivery drivers. 
  • A single charge of £5.99 per order 
  • Available Monday to Friday - Cut off for same day delivery require orders to be placed before 3pm 

Click and Collect

  • Order your product for same day collection at the branch closest to you FREE OF CHARGE
  • This service is currently in the process of being rolled out across all branches, however, during this time certain branches may not appear on the drop down menu. 

You may also like

Clean & Clear Blackhead Clearing Daily Scrub 150ml

Pore-clearing natural exfoliation

£4.62
More Info

Maximum Cavity Protection Kids Toothpaste 50ml

Maximum cavity protection and sugar acid neutraliser

£2.16
More Info

Sudafed Congestion and Headache Day and Night Capsules 16

Provides relief from nasal congestion and headaches

£4.78
More Info

Beechams Non-Drowsy Cold & Flu Capsules 16

Non-drowsy capsule for the relief of the symptoms of cold and flu

£3.99
More Info